Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

diacona

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

583 profile views
  1. Hi. I noticed white dots on my shoulder, one is a little raised. I'm not sure if it's from the sun or some type of acne scarring. I've seen them on my sister before and they've gone away, but i'm just curious as to what they are! thanks
  2. it can still be eczema if the skin itself isn't dry? my hands don't have dry patches it is more like small areas of shiny skin
  3. Hi everyone. So I finished Accutane over 2.5 months ago and since then the skin on the back of my hands have been VERY thin. I moisturize but they still feel dry? The skin itself isn't dry, but it feels as if it is, even when my hands are smooth with moisturizer on. And I'm especially worried because I have been getting very small shiny looking patches of skin. The skin has a different color, but it is most definitely not white. It's more like a lighter tan? I'm really worried about this and pra
  4. ok you're talking about the one on the left right lol i just thought it was weird i've never noticed it
  5. Hi I recently noticed raised skin on my back but I'm really not sure if it is a weird looking pimple or a mole. I'm also worried about moles because I know they can give you cancer. If it is a mole, does it look fine? Please help!
  6. Congratulations on completing your Accutane course. Your skin should stay clear now. Based on other members' reporting, your skin should stay clear for good. A few may have some acne (won't be as good as before), but return 5+ or 10+ years later. Bear in mind that most people who were cured with Roaccutane/Accutane won't bother returning back to this forum. Acne.org has an official article regarding masturbation: http://www.acne.org/masturbation.html In short: hormones and acne are linked, m
  7. Hi everyone. I finished my 7 month course of Accutane last month and since then I have masturbated once a week. I am nervous that this will make my acne come back as I felt that there could have been a connection to my acne before I started the tane. Will masturbating post accutane make my acne come back even with all that it's done to improve my skin?
×